# SDR CALA2013101792162

- Difficulty date: October 16, 2013
- Submitted: October 22, 2013
- Operation: Air carrier
- Aircraft: N509UA
- Make and model: Boeing 757222
- Aircraft serial: 24763
- Aircraft time: 75,484 hours, 28,115 cycles
- Engine: Pwa PW2037
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Condition: Faulty
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU NOT STARTING.  REPEAT APU STARTING PROBLEM WITH NO INDICATED FAULTS NOTED.  TROUBLE SHOOTING FOUND CHARGER & BATTERY AT FAULT.  REPLACED APU BATTERY IAW MM 24-31-03 & REPLACED APU BATTERY CHARGER IAW MM 24-31-04.  SYSTEM OPERATIONS CHECKED GOOD.  APU STARTS MUCH FASTER & NO LONGER REQUIRES EXCESSIVE LONG RECHARGE.
